# SDR G6OA047

- Difficulty date: May 26, 2000
- Submitted: August 8, 2000
- Operation: Air carrier
- Aircraft: N607GC
- Make and model: Doug DC-10-30F
- Aircraft serial: 46978
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Harness
- Part number: 2641
- Condition: Arced
- Location: Light Control
- Part time: 62,303 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE TROUBLESHOOTING MEL CONTROL NR M607-4435 FOUND WIRE BUNDLE TO FE PANEL LIGHT CONTROL PANEL BETWEEN P1-299 AND R5-299 CHAFED THROUGH CAUSING ELECTRICAL ARCING ON OUTFLOW VALVE CABLE.  REPAIRED WIRES L3850C22 AND L725B22 PER MM 20-30-13.  OPERATIONAL CHECKS OK.  (M)
